# SDR 01FDEA00292

- Difficulty date: April 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 19,834 hours, 4,460 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT T/O HYD NR 2 LEFT PUMP OFF FOR HIGH TEMP.  SWITCH TO AUTO PUMPS TURNED OFF, TEMP WENT BACK UP AGAIN.
